# SDR CA050824015

- Difficulty date: August 8, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2435 · Starter-Generator
- Part: Packing
- Condition: Damaged
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, A LOW ENGINE OIL PRESSURE WARNING ANNUNCIATED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A DAMAGED STARTER, GENERATOR SHAFT O-RING SEAL.
